On the algebraic properties of the H n 2,1 2 spaces
Séminaire Équations aux dérivées partielles (Polytechnique), (1997-1998), Talk no. 7, 9 p.

We investigate the multiplicative properties of the spaces H n 2,1 2 As in the case of the classical Sobolev spaces H n 2 this space does not form an algebra. We investigate instead the space H n 2 L , more precisely a subspace of it formed by products of solutions of the homogeneous wave equation with data in H n 2 .

@article{SEDP_1997-1998____A7_0,
     author = {Klainerman, Sergiu and Machedon, Matei},
     title = {On the algebraic properties of the $H\_{\frac{n}{2},{\frac{1}{2}}}$ spaces},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique)},
     publisher = {Centre de math\'ematiques Laurent Schwartz, \'Ecole polytechnique},
     year = {1997-1998},
     note = {talk:7},
     mrnumber = {1660520},
     zbl = {1064.46501},
     language = {en},
     url = {http://www.numdam.org/item/SEDP_1997-1998____A7_0}
}
Klainerman, Sergiu; Machedon, Matei. On the algebraic properties of the $H_{\frac{n}{2},{\frac{1}{2}}}$ spaces. Séminaire Équations aux dérivées partielles (Polytechnique),  (1997-1998), Talk no. 7, 9 p. http://www.numdam.org/item/SEDP_1997-1998____A7_0/

[B] J. Bourgain,Fourier transform restriction phenomena for certain lattice subsets and applications to non-linear evolution equations, I, II GAFA 3(1993), 107-156, 209-262. | MR 1215780 | Zbl 0787.35098

[C] Jean-Yves Chemin , Fluides Parfaits Incompressible. Asterix 230 , 1995 | MR 1340046 | Zbl 0829.76003

[E-V] M. Escobedo and L Vega, A semilinear Dirac equation in H s (R 3 ) for s>1, SIAM J. Math anal. vol 28, no 2, 338-362, March 1997 | MR 1434039 | Zbl 0877.35028

[K-M1] S. Klainerman and M. Machedon, Space-time estimates for null forms and the local existence theorem, Comm. Pure Appl. Math 46(1993), 1221-1268 | MR 1231427 | Zbl 0803.35095

[K-M2] S. Klainerman and M. Machedon, Smoothing estimates for null forms and applications, Duke Math J. 81 (1995), 99-103 | MR 1381973 | Zbl 0909.35094

[K-S] S. Klainerman and S. Selberg, Remark on the optimal regularity for equations of Wave Maps type, Comm.P.D.E 22 (5-6), 901-918(1997). | MR 1452172 | Zbl 0884.35102